# SDR AU991032

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 12033750004
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ENGINE EXHAUST EXIT DUCT CRACKED AND DAMAGED.  INVESTIGATION FOUND THAT THE COWL FITTED OVER THE EXHAUST WAS INCORRECTLY  FITTED AND WAS RUBBING ON THE DUCT.
